# SDR 01FDEA00783

- Difficulty date: August 27, 2001
- Submitted: August 29, 2001
- Operation: Air carrier
- Aircraft: N601FE
- Make and model: Doug MD-11F
- Aircraft serial: 48401
- Aircraft time: 34,544 hours, 8,579 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: CL
- How discovered: O
- Nature of condition: G
- Precautionary procedure: K

## Discrepancy

WIRE BUNDLES IN RT WING ROOT LEADING EDGE BURNT.
